# SDR A6WA201643773

- Difficulty date: April 9, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 31,357 hours, 30,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR POWER ASSIST MOTOR ATTACHMENT VERTICAL STIFFENER CRACKED.  REPLACED VERTICAL STIFFENER FOR PAX DOOR POWER ASSIST MOTOR IAW SRM 51-42-06 & 51-42-21.
